# SDR 96ZZZX2679

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fs 188 L27r-L28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD RT LOWER SIDE OF INTERNAL FUSELAGE BETWEN FS 168 TO FS 188, AND BETWEEN L27R AND L28R, SMALL INTERCOSTAL HAS CORROSION.  REMOVED INTERCOSTAL WITH CORROSION, FABRICATED NEW INTERCOSTAL IAW SRM 53-2-0, TREATED, PRIMED, AND INSTALLED IAW SRM 51-1-21, SRM 51-1-18, AND SRM 51-1-20D.
